| Catalog Number |
RBY2C0520 |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/19/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in an arteriovenous fistula (avf) using ruby coils.During the procedure, the physician experienced resistance multiple times while attempting to load the ruby coil into the rotating hemostasis valve (rhv) and, therefore, the ruby coil was removed.The procedure was completed using a new ruby coil and the same microcatheter.There was no report of an adverse effect to the patient.